# SDR DXTA2009030103527

- Difficulty date: March 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 9,521 hours, 5,968 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COMPLETED OPS CHECKS OF FLAP SYS WIRING, FLAP SYS BREAKOUT BOX WITH NO FAILURE.  INSP WIRING FROM FLAP RESOLVERS TO CONVERTER BOXES AS DESCRIBED IN EXPERT SYS FLAP TROUBLESHOOTING AND FOUND DAMAGED WIRING NEAR LT WING/FUSELAGE CONNECTOR PL003 REPAIRED WIRE 21PL003-3JL041 AND THE SHIELDING WITH SPLICE REPAIR IAW WDM 20-70-01. RESECURED FLAP SYS ELECTRICAL RIGGING IAW MM 27-50-00 AND FOUND TO OPERATE NORMALLY.
